# SDR GTIA2018060402681

- Difficulty date: June 4, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N679NK
- Make and model: Airbus A321-231
- Aircraft serial: 7724
- Aircraft time: 2,240 hours, 937 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Rear Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS IN THE REAR OF THE AIRCAFT REPORTED A POSSIBLE FUME EVENT,  TURNED THE NR 2 PACK OFF WITH CROSS BLEED SHUT AND ODOR APPEARS TO HAVE DISSIPATED.
